| Model Number |
MMT-723RNAL |
| Medical Device Problem Codes |
Failure to Cycle (1142); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump received compromised force sensor system.The customer¿s blood glucose level was 352 mg/dl.The customer stated that drive support cap was sticking out.Advised the pump will need to be replaced.Advised to discontinue use of the pump and revert to a back-up plan.Troubleshooting was performed.The insulin pump will be returned for analysis.